Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 11, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 18, 2009, 4:28 PM CDT for Jasper County, Newton County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2009, 4:28 PM CDT (21:28 UTC)
- Expired
- Apr 18, 2009, 10:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 82 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 5:08 PM CDT | FLASH FLOOD | Carthage, MO | WATER RESCUE AT RYATTA AND CHAPEL. 2000 BLOCK OF FOREST AVENUE FLOODED |
| Apr 18, 6:14 PM CDT | FLASH FLOOD | Joplin, MO | CONNECTICUT AVENUE BETWEEN 33RD AND 15TH FLOODED AND CLOSED |
| Apr 18, 9:22 PM CDT | FLASH FLOOD | 6 Wsw Carthage, MO | SEVERAL ROADS REMAIN CLOSED DUE TO FLOODING IN JASPER COUNTY INCLUDING 20TH AND IRWIN ROAD AND OUTER ROAD AT INTERSTATE 44 EXIT 15. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1091 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 182128
FFWSGF
MOC097-145-190300-
/O.NEW.KSGF.FF.W.0011.090418T2128Z-090419T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 PM CDT SAT APR 18 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1000 PM CDT.
* AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATED RAINFALL OF ONE AND A HALF TO TWO
INCHES HAS FALLEN IN THE WARNED AREA AND ANOTHER LINE OF
THUNDERSTORMS IN NORTHEAST OKLAHOMA IS CURRENTLY MOVING INTO THE
SAME AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3675 9432 3676 9433 3676 9462 3735 9461
3734 9409 3729 9409 3729 9407 3675 9407
$$
CLAYCOMB3 follow-up statements
000
WGUS73 KSGF 190029
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SAT APR 18 2009
MOC097-145-190300-
/O.CON.KSGF.FF.W.0011.000000T0000Z-090419T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
729 PM CDT SAT APR 18 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
JASPER AND NEWTON COUNTIES...
AT 722 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RADAR ESTIMATED RAINFALL AMOUNTS OF TWO TO TWO AND A HALF
INCHES HAS FALLEN IN THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
AT 614 PM THE JASPER COUNTY EMERGENCY MANAGER REPORTED CONNECTICUT
AVENUE BETWEEN 15TH AND 30TH STREETS WERE FLOODED AND IMPASSABLE.
SOME WATER RESCUES WERE PERFORMED IN THE CITY OF CARTHAGE EARLY THIS
EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3675 9432 3676 9433 3676 9462 3735 9461
3734 9409 3729 9409 3729 9407 3675 9407
$$
CLAYCOMB000
WGUS73 KSGF 190128
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT SAT APR 18 2009
MOC097-145-190300-
/O.CON.KSGF.FF.W.0011.000000T0000Z-090419T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
828 PM CDT SAT APR 18 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
JASPER AND NEWTON COUNTIES...
AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RAINFALL RATES OF UP TO TWO INCHES PER HOUR WERE MEASURED IN
THE WARNED AREA THIS EVENING...WITH RADAR ESTIMATING STORM TOTAL
RAINFALL OF UP TO 4 INCHES.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOW WATER RESCUES HAVE BEEN PERFORMED IN THE WARNED AREA DUE TO
AUTOMOBILES ATTEMPTING TO CROSS FLOODED ROADWAYS AND BEING SWEPT OFF
OF ROADWAYS BY RUNNING WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3676 9462 3721 9461 3735 9443 3734 9409
3729 9409 3729 9407 3698 9407 3675 9425
$$
BARJENBRUCH000
WGUS73 KSGF 190131 CCA
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
831 PM CDT SAT APR 18 2009
MOC097-145-190300-
/O.CON.KSGF.FF.W.0011.000000T0000Z-090419T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
831 PM CDT SAT APR 18 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
JASPER AND NEWTON COUNTIES...
AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. RAINFALL RATES OF UP TO TWO INCHES PER HOUR WERE MEASURED IN
THE WARNED AREA THIS EVENING...WITH RADAR ESTIMATING STORM TOTAL
RAINFALL OF UP TO 4 INCHES.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
WATER RESCUES HAVE BEEN PERFORMED IN THE WARNED AREA DUE TO
AUTOMOBILES ATTEMPTING TO CROSS FLOODED ROADWAYS AND BEING SWEPT OFF
OF ROADWAYS BY RUNNING WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
&&
LAT...LON 3676 9462 3721 9461 3735 9443 3734 9409
3729 9409 3729 9407 3698 9407 3675 9425
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 2:53 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Apr 18, 2:53 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 253 PM CDT SAT APR 18 2009 .DISCUSSION... FORECAST CHALLENGES DEAL WITH PRECIP CHANCES THROUGH SUNDAY. CURRENTLY...HAD AN OUTFLOW BOUNDARY FROM THIS MORNINGS CONVECTION OVER EASTERN KANSAS HAS MOVED EAST OVER SOUTH CENTRAL MISSOURI EARLY THIS AFTERNOON AND HAS STALLED OVER GREEN COUNTY. BOUNDARY CURRENTLY EXTENDS FROM ROUGHLY BUFFALO...TO SPRINGFIELD TO CASSVILLE. MOISTURE FROM NORTHERN ARKANSAS HAS BEEN RIDING NORTH AND SHOWERS/THUNDERSTORMS HAVE BEEN DEVELOPING ALONG THIS BOUNDARY OVER THE PAST COUPLE HOURS. OTHERWISE...CWA REMAINS MOSTLY DRY EARLY THIS AFTERNOON. CONVECTIVE COMPLEX OVER EASTERN TEXAS HAS DONE A SIGNIFICANT JOB THIS MORNING IN KEEPING MOST OF ENERGY/MOISTURE BLOCKED FROM MAKING ITS WAY INTO THE CWA. FARTHER WEST...LARGE UPPER LOW REMAINS NEARLY STATIONARY OVER WESTERN KANSAS/EASTERN COLORADO. MOSAIC RADAR BEGINNING TO SHOW CONVECTION DEVELOPING OVER NORTH CENTRAL OKLAHOMA AND SOUTH CENTRAL KANSAS. THIS CONVECTION IS THE AREA OF CONCERN FOR LATER ON THIS EVENING. FOR THIS EVENING...UPPER LOW SLOWLY TRACKS NEAR THE CENTRAL KANSAS/OKLAHOMA. COMPLEX WILL REMAIN OVER EASTERN TEXAS AND SOUTHWEST ARKANSAS THIS EVENING...SO WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED. THERE SHOULD BE SUFFICIENT INSTABILITY OVER EASTERN KANSAS THIS EVENING AS WRF IS SHOWING CAPES AROUND 700/900 J/KG. EXPECT THE MORE SEVERE THUNDERSTORMS TO FORM OVER EASTERN KANSAS EARLY THIS EVENING AND THEN FORM INTO A WEAKENING SQUALL LINE INTO OUR WESTERN ZONES. WILL NEED TO WATCH THE MOISTURE MOVING IN FROM ARKANSAS AS WELL...THOUGH INSTABILITY WILL BE A LITTLE LESS WITH THE CLOUD COVERAGE. CONTINUED MAIN THREAT AS QUARTER SIZED HAIL FOR OUR WESTERN ZONES THIS EVENING IN THE AFTERNOON HWO. BY SUNDAY MORNING...UPPER LOW IS FORECAST TO OPEN OVER NORTHERN ARKANSAS/SOUTHERN MISSOURI AND STARTING TO ACCELERATE EASTWARD. SHOULD SEE OUR BEST CHANCES FOR RAIN SUNDAY MORNING INTO THE AFTERNOON AS WE REMAIN IN THE WRAP AROUND MOISTURE THROUGH EARLY SUNDAY AFTERNOON. DO SHOW SOME COLDER TEMPERATURES AS 850MB TEMPS FALL TO +3C MONDAY MORNING...THEN -2C TUESDAY MORNING. WOULD EQUATE TO LOWS IN THE MID 30S AND HIGHS IN THE UPPER 50S/LOW 60S MONDAY AND TUESDAY. GFS SHOWS A SMALL CLIPPER SYSTEM TUESDAY MORNING AROUND THE BACK SIDE OF THE LOW THAT COULD GIVE US SOME LIGHT PRECIPITATION IN OUR EASTERN COUNTIES. FOR NOW THOUGH...KEPT THE FORECAST DRY. BY WEDNESDAY...UPPER LOW FINALLY MOVES FAR ENOUGH EAST FOR WEST TO SOUTHWEST WINDS TO RETURN AND A WARMUP TO COMMENCE. CLAYCOMB && .AVIATION... A VERY COMPLICATED FORECAST OVER THE NEXT 24 HOURS AS A STRONG UPPER LEVEL LOW SLOWLY MOVES EAST ACROSS THE REGION. WE HAD A PERIOD OF IFR CEILINGS AND NORTHWEST WINDS SETTLE IN TO KJLN THIS MORNING BEHIND AN OUTFLOW BOUNDARY. CEILINGS ARE NOW LIFTING...AND WILL LIKELY REMAIN IN THE MVFR CATEGORY FOR THE REST OF THIS AFTERNOON. THIS SAME BOUNDARY IS NOW APPROACHING KSGF BUT WEAKENING WITH TIME. THINK THIS BOUNDARY WILL PRODUCE A FEW RAIN SHOWERS AND A BRIEF WIND SHIFT TO THE WEST AT KSGF. MVFR VISIBILITIES CAN BE EXPECTED WITH ANY HEAVIER RAIN SHOWERS. CEILINGS MAY THEN SCATTER OUT FOR A TIME THIS EVENING AT KJLN AND KSGF...BUT STILL THINK AT LEAST PATCHES OF MVFR WILL REMAIN ACROSS THE AREA. A COLD FRONT WILL THEN PASS THROUGH THE REGION LATE TONIGHT...WITH IFR CEILINGS LIKELY BEHIND THE FRONT. VISIBILITIES WILL ALSO LIKELY DROP INTO THE MVFR CATEGORY LATER THIS EVENING. WILL ALSO NEED TO WATCH THE PROGRESS OF THUNDERSTORMS ALONG THIS FRONT AS THEY APPROACH FROM KANSAS AND OKLAHOMA. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 18, 3:49 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 349 PM CDT SAT APR 18 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-192100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 349 PM CDT SAT APR 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE OUTLOOK LATE THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AFTER 4 PM ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA. SOME OF THESE STORMS COULD MOVE INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI...GENERALLY WEST OF A LINE FROM NEOSHO TO NEVADA. QUARTER SIZE HAIL AND DAMAGING WINDS UP TO 60 MPH WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT BECOME SEVERE. A MORE STRONGER LINE OF THUNDERSTORMS...CURRENTLY OVER CENTRAL KANSAS WILL APPROACH EXTREME SOUTHEAST KANSAS BY LATE EVENING FOR ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS. AGAIN...HAIL TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND GUSTS TO 60 MPH WILL BE ASSOCIATED WITH THESE THUNDERSTORMS AS THEY MOVE INTO SOUTHEAST KANSAS AND WESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED PRIMARILY LATE THIS EVENING WEST OF A LINE FROM CASSVILLE TO GREENFIELD TO OSCEOLA AFTER 10 PM THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Apr 18, 4:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL NOEL 36.55N 94.48W
04/18/2009 E1.50 INCH MCDONALD MO EMERGENCY MNGR
HAIL 1 TO 1.5 INCHES IN DIAMETER.
&&
BARJENBRUCHLocal storm report, Apr 18, 4:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL ANDERSON 36.65N 94.44W
04/18/2009 E0.88 INCH MCDONALD MO EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN DOWNTOWN ANDERSON.
&&
BARJENBRUCHLocal storm report, Apr 18, 4:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
421 PM CDT SAT APR 18 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG ANDERSON 36.65N 94.44W
04/18/2009 MCDONALD MO EMERGENCY MNGR
SEVERAL BUILDINGS BLOWN DOWN IN ANDERSON. INTERSECTION
OF 76 AND 59.
&&
CLAYCOMBThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:37 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 53 min |
| Apr 18, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 41 min |
| Apr 18, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 66 min |
| Apr 18, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 29 min |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.